# SDR SWAA073226

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 61,585 hours, 52,264 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TIRE TREAD SEPARATED.  R&R NR 1 MAIN WHEEL AND TIRE ASSY PER MM.  R&R NR 4 GROUND SPOILER AND LT INBOARD FWD FLAP PER MM.
